# SDR DHLA2008745587

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FWD GALLEY DOOR AFT SECTION BEAM AREA STOP FITTING CUT OUT WITH CRACK.  REPAIRED FUSELAGE FWD GALLEY DOOR LOWER AFT FRAME SECTION BETWEEN DOOR BEAM NR 4 AND DOOR BEAM NR 6 IAW SB 727-52-114 DTD 2/24/78 SECT 3 PART 3 PARA D.
